# SDR AALA991243

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Rows 9d-17d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING STRIPS FROM SEAT 9D TO SEAT 17D INOPERATIVE.  RE-SECURED WIRE TO EMERGENCY EXIT FLOOR PATH LIGHTING STRIPS BETWEEN SEATS 9D AND 17D.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
